# SDR 2020FA0000383

- Difficulty date: August 18, 2020
- Submitted: August 21, 2020
- Operation: General aviation
- Aircraft: N556LU
- Make and model: Diamon DA 40
- Aircraft serial: 40763
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pad
- Condition: Loose
- Location: Fuel Selector
- Component: Fuel Selector
- Component part number: DA427381150
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT DETENT PAD P/N DP2 CAME LOOSE FROM THE FUEL SELECTOR BASE P/N DA4-2738-11-50 AND JAMMED THE FUEL SELECTOR HANDLE FROM BEING ABLE TO SELECT THE RT FUEL TANK.
